# SDR AWXA200300591

- Difficulty date: May 4, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15172226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON LOWER SURFACE OF AFT CARGO COMPARTMENT FLOORBEAM AT BS 1469, RBL 16. MAINTENANCE FOUND CORROSION TO BE ON EXISTING REPAIR ANGLE; REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT LIMITS; REMOVED CORRODED REPAIR ANGLE AT BS 1469, RBL 16; FABRICATED A NEW REPLACEMENT REPAIR ANGLE; INSTALLED REPAIR PART IAW 51-70-11, PG. 1-7, FIG. 1.
